# SDR IPXA2014080483844

- Difficulty date: July 18, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING UPPER STRINGER 9 OTBD END CRACKED APPROXIMATELY FOUR INCHES AT PREVIOUS REPAIR AREA.   REPAIRED STRINGER 9 IAW SRM 57-00-03 REPAIR 5, FIG 202.
